Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 321, NWS Louisville, KY

September 10, 2016Breckinridge County, Hancock County, Meade County, Kentucky; Floyd County, Harrison County, Perry County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Sep 10, 2016, 2:00 PM CDT for Breckinridge County, Hancock County, Meade County, Kentucky; Floyd County, Harrison County, Perry County, Indiana. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 10, 2016, 2:00 PM CDT (19:00 UTC)
Expired
Sep 10, 2016, 2:30 PM CDT
In force
30 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Floyd County, IN, Harrison County, IN, Perry County, IN, Breckinridge County, KY, Hancock County, KY, Meade County, KY

The radar

The Louisville radar (KLVX), 51 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 10, 1:24 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.0 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
1447 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

255 
WUUS53 KLMK 101900
SVRLMK
INC043-061-123-KYC027-091-163-101930-
/O.NEW.KLMK.SV.W.0321.160910T1900Z-160910T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
300 PM EDT SAT SEP 10 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHEASTERN PERRY COUNTY IN SOUTH CENTRAL INDIANA...
  WEST CENTRAL FLOYD COUNTY IN SOUTH CENTRAL INDIANA...
  NORTHWESTERN MEADE COUNTY IN CENTRAL KENTUCKY...
  NORTHWESTERN BRECKINRIDGE COUNTY IN CENTRAL KENTUCKY...
  SOUTHEASTERN HANCOCK COUNTY IN CENTRAL KENTUCKY...

* UNTIL 330 PM EDT/230 PM CDT/

* AT 300 PM EDT/200 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
  A LINE EXTENDING FROM 11 MILES SOUTHWEST OF CAREFREE TOWN TO NEAR
  KNOTTSVILLE...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CORYDON...HARDINSBURG...WEBSTER...CLOVERPORT...LANESVILLE...
  CRANDALL...MAUCKPORT...NEW AMSTERDAM...
  ARRINGTON CORNER AND PAYNEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3783 8683 3782 8668 3813 8636 3813 8634
      3814 8632 3815 8632 3816 8633 3830 8619
      3830 8592 3767 8656 3768 8668 3774 8682
      3779 8682 3782 8684
TIME...MOT...LOC 1900Z 258DEG 19KT 3811 8649 3774 8689 

HAIL...<.75IN
WIND...60MPH
 
$$

AMS
1 follow-up statement
946 
WWUS53 KLMK 101930
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
330 PM EDT SAT SEP 10 2016

INC043-061-123-KYC027-091-163-101940-
/O.EXP.KLMK.SV.W.0321.000000T0000Z-160910T1930Z/
HARRISON IN-PERRY IN-FLOYD IN-MEADE KY-BRECKINRIDGE KY-HANCOCK KY-
330 PM EDT SAT SEP 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HARRISON...
SOUTHEASTERN PERRY...WEST CENTRAL FLOYD...NORTHWESTERN MEADE...
NORTHWESTERN BRECKINRIDGE AND SOUTHEASTERN HANCOCK COUNTIES HAS
EXPIRED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT/800 PM
CDT/ FOR SOUTH CENTRAL INDIANA...AND CENTRAL KENTUCKY.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

LAT...LON 3783 8683 3782 8668 3813 8636 3813 8634
      3814 8632 3815 8632 3816 8633 3830 8619
      3830 8592 3767 8656 3768 8668 3774 8682
      3779 8682 3782 8684
TIME...MOT...LOC 1927Z 258DEG 19KT 3811 8649 3774 8689 

$$

AMS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 1:05 PM CDT, 55 minutes earlier.

Area forecast discussion, Sep 10, 1:05 PM CDT, 55 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
205 PM EDT SAT SEP 10 2016

.SHORT TERM (Now through Sunday Night)...
Issued at 205 PM EDT Sat Sep 10 2016

...Strong to Severe Storms This Afternoon...

As of mid-afternoon, a strong surface cold front extended from
central Indiana through western and central Kentucky down into
portions of northwestern TN. Mesoanalysis showed MLCAPE of 2000
J/kg, DCAPE near 1500 J/kg along with effective shear 30-35 kts. A
line of thunderstorms was marching through southern Indiana and
central Kentucky right along the better surface convergence
characterized by a strong southwest to northwest wind shift.
Temperatures ahead of the precipitation were in the mid to upper 80s
with dewpoints in the upper 60s to low 70s.

Latest hi-res model guidance in reasonable agreement showing that
this line of storms will sweep across the forecast area through
7-9 pm EDT. The greatest severe chances will be through late
afternoon and will begin to wane toward sunset with the loss of
daytime heating. Damaging winds is the primary severe threat
though intense rainfall rates leading to localized flooding is
also a concern.

Drier and cooler air will surge into the region later this evening
and overnight with steady northwest winds. By daybreak Sunday,
temperatures are expected to be in the upper 50s to mid 60s with
mostly clear skies.

Sunday will be a very pleasant, early fall day across southern
Indiana and central Kentucky with low humidity, temperatures in the
70s and overall light winds as the center of high pressure moves
overhead. Plan on a refreshingly cool night as well with lows
dropping into the 50s across the region by Monday morning, the
coolest spots may dip into the low 50s.

.LONG TERM (Monday through Saturday)...
Issued at 210 PM EDT Sat Sep 10 2016

The synoptic pattern Monday through Tuesday is expected to feature a
trough across the western US and northern Plains with weak ridging
over the southeast US. Dry weather will prevail across southern
Indiana and central Kentucky with temperatures rebounding into the
low 80s on Monday and mid/upper 80s by Tuesday. Morning temperatures
will be in the mid 50s to low 60s.

A shortwave trough passing through the Great Lakes mid-week will
drag a surface front through the region Wednesday into Thursday.
There is limited moisture return ahead of this system and less than
favorable kinematics, so will continue to mention just 20-30 percent
chances of showers and storms.

Another passing surface high pressure looks to bring a couple more
dry weather days to round out the upcoming work week. Temperatures
are forecast to trend back to near normal by the end of the work
week.

&&

.AVIATION (18Z TAF Update)...
Issued at 1250 PM EDT Sat Sep 10 2016

Main challenge is the timing and impact of thunderstorms from
roughly mid-afternoon into early evening. Believe a broken line of
storms will develop across SW Indiana and western Kentucky, then
push eastward across the terminals. Believe that even for a direct
impact, probabilities are high enough to warrant a TEMPO with MVFR
visibility in TSRA, with SDF and BWG under the gun from roughly 20-
23Z, and LEX from 22Z-01Z Sunday. Tricky call whether to carry VCTS
concurrently, which we are inclined to carry at BWG and LEX, but
have not included at SDF largely for the sake of brevity. SW winds
will be gusty ahead of any convection, with peaks close to 25 kt.

The wind shift associated with the front will move through around
sunset, and any storms will end at that point. NW winds through the
evening with a barely-VFR ceiling, but we'll see clearing skies and
lighter winds around midnight. However, not too concerned with fog
as much drier air will be pushing into the area.  Light north winds
and clear skies expected for Sunday.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........ZT
Long Term.........ZT
Aviation..........RAS
Hazardous weather outlook, Sep 10, 10:37 AM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1137 AM EDT SAT SEP 10 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-111545-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
1137 AM EDT SAT SEP 10 2016 /1037 AM CDT SAT SEP 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THE EARLY
EVENING HOURS. SOME STRONG TO SEVERE STORMS ARE POSSIBLE, MAINLY
ALONG AND EAST OF THE I-65 CORRIDOR FROM AROUND 2 PM TO 9 PM EDT.
DAMAGING WINDS AND HEAVY DOWNPOURS ARE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF DAMAGING WIND OR
HEAVY RAINFALL TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

ZT

In the hours before

Special weather statement, Sep 10, 12:51 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
151 PM EDT SAT SEP 10 2016

INZ076-077-083-084-089-090-KYZ023>025-101815-
WASHINGTON-ORANGE-CRAWFORD-DUBOIS-HARRISON-PERRY-MEADE-HANCOCK-
BRECKINRIDGE-
151 PM EDT SAT SEP 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
HARRISON...PERRY...ORANGE...CRAWFORD...WESTERN WASHINGTON...DUBOIS...
NORTHWESTERN MEADE...NORTHWESTERN BRECKINRIDGE AND HANCOCK
COUNTIES...

AT 150 PM EDT/1250 PM CDT/...RADAR INDICATED STRONG THUNDERSTORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF PAOLI TO
NEAR GRANDVIEW. MOVEMENT WAS EAST AT 25 MPH.

WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
JASPER...TELL CITY...SALEM...PAOLI...HAWESVILLE...ENGLISH...
CAREFREE TOWN...MOUNT PLEASANT...HUNTINGBURG AND FERDINAND.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.

LAT...LON 3851 8707 3849 8695 3853 8668 3869 8668
      3869 8631 3877 8628 3878 8606 3877 8606
      3782 8644 3781 8683 3784 8685 3783 8691
      3788 8689 3791 8693 3789 8698 3793 8698
      3802 8680 3800 8677 3821 8679 3820 8707
TIME...MOT...LOC 1750Z 255DEG 22KT 3865 8651 3795 8690

AMS
Special weather statement, Sep 10, 1:17 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
217 PM EDT SAT SEP 10 2016

INZ076>079-083-084-089>092-KYZ023>025-101845-
SCOTT-ORANGE-WASHINGTON-CRAWFORD-JEFFERSON-FLOYD-HARRISON-CLARK-
DUBOIS-PERRY-HANCOCK-BRECKINRIDGE-MEADE-
217 PM EDT SAT SEP 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SCOTT...NORTHWESTERN
JEFFERSON...PERRY...NORTHWESTERN FLOYD...ORANGE...WASHINGTON...
CRAWFORD...NORTHWESTERN CLARK...DUBOIS...WESTERN HARRISON...
NORTHWESTERN BRECKINRIDGE...NORTHWESTERN MEADE AND HANCOCK
COUNTIES...

AT 217 PM EDT/117 PM CDT/...RADAR INDICATED STRONG THUNDERSTORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF SALEM TO
NEAR TELL CITY. MOVEMENT WAS EAST AT 30 MPH.

WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
JASPER...TELL CITY...SCOTTSBURG...SALEM...PAOLI...CORYDON...
HARDINSBURG...HAWESVILLE...ENGLISH AND NEW PROVIDENCE TOWN.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.

LAT...LON 3773 8650 3779 8682 3790 8692 3789 8699
      3800 8677 3806 8677 3821 8679 3821 8705
      3848 8696 3853 8668 3869 8668 3869 8631
      3877 8628 3878 8620 3878 8618 3873 8587
      3883 8573 3882 8561 3891 8553 3890 8553
TIME...MOT...LOC 1817Z 254DEG 28KT 3874 8618 3798 8669

AMS
Special weather statement, Sep 10, 1:48 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
248 PM EDT SAT SEP 10 2016

INZ076>079-084-090>092-101915-
WASHINGTON-ORANGE-SCOTT-CRAWFORD-FLOYD-JEFFERSON-CLARK-HARRISON-
248 PM EDT SAT SEP 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN HARRISON...
JEFFERSON...SCOTT...NORTHWESTERN FLOYD...SOUTHEASTERN ORANGE...
NORTHERN CRAWFORD...WASHINGTON AND NORTHWESTERN CLARK COUNTIES...

AT 247 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF BROWNSTOWN TO NEAR
CAREFREE TOWN. MOVEMENT WAS NORTHEAST AT 30 MPH.

WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MADISON...SCOTTSBURG...SALEM...ENGLISH...NEW PROVIDENCE TOWN...
VIENNA...AUSTIN...LEXINGTON...HANOVER AND GALENA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3830 8593 3827 8659 3876 8604 3877 8598
      3875 8598 3876 8594 3873 8587 3878 8580
      3881 8579 3883 8573 3882 8570 3882 8561
      3885 8561 3885 8557 3888 8557 3888 8554
      3891 8553 3891 8524
TIME...MOT...LOC 1847Z 246DEG 27KT 3879 8591 3831 8635

AMS
Special weather statement, Sep 10, 1:51 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
151 PM CDT SAT SEP 10 2016

KYZ023-024-026-027-061-101915-
BUTLER-OHIO-HANCOCK-GRAYSON-BRECKINRIDGE-
151 PM CDT SAT SEP 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OHIO...
GRAYSON...BRECKINRIDGE...BUTLER...AND SOUTHEASTERN HANCOCK
COUNTIES...

AT 150 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR HAWESVILLE TO 6 MILES EAST OF
MADISONVILLE. MOVEMENT WAS EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LEITCHFIELD...HARTFORD...MORGANTOWN...HARDINSBURG...CASEY...
BEAVER DAM...CLOVERPORT...CANEYVILLE...FORDSVILLE AND CENTERTOWN.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MOST OF CENTRAL KENTUCKY.

LAT...LON 3734 8714 3738 8709 3747 8712 3763 8695
      3762 8692 3767 8682 3771 8687 3775 8682
      3779 8682 3782 8684 3782 8668 3786 8660
      3780 8615 3759 8628 3757 8620 3710 8683
      3713 8691 3722 8690 3736 8703 3737 8707
TIME...MOT...LOC 1850Z 282DEG 27KT 3782 8673 3733 8739

RAS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 12:51 PM CDTSpecial Weather StatementLMKHancock24 min
Sep 10, 1:17 PM CDTSpecial Weather StatementLMKHancock28 min
Sep 10, 1:42 PM CDTSevere Thunderstorm WarningLMKHancock, Meade33 min
Sep 10, 1:51 PM CDTSpecial Weather StatementLMKBreckinridge, Ohio24 min
Sep 10, 2:21 PM CDTSevere Thunderstorm WarningLMKHardin, Jefferson, Meade24 min
Sep 10, 2:32 PM CDTSpecial Weather StatementLMKGrayson, Hardin28 min
Sep 10, 2:34 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade26 min
Sep 10, 2:43 PM CDTSevere Thunderstorm WarningLMKTrimble17 min
Sep 10, 2:44 PM CDTSpecial Weather StatementLMKButler, Edmonson, Logan, Simpson, Warren61 min
Sep 10, 2:46 PM CDTSpecial Weather StatementLMKBullitt, Jefferson29 min
Sep 10, 2:48 PM CDTSpecial Weather StatementLMKOldham, Trimble27 min
Sep 10, 2:53 PM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Oldham, Shelby, Spencer37 min
Sep 10, 2:57 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade, Nelson, Spencer33 min
Sep 10, 3:06 PM CDTSpecial Weather StatementLMKHenry, Trimble24 min
Sep 10, 3:21 PM CDTSevere Thunderstorm WarningLMKLogan24 min
Sep 10, 3:22 PM CDTSpecial Weather StatementLMKNelson, Shelby, Spencer23 min
Sep 10, 3:36 PM CDTSpecial Weather StatementLMKHenry24 min
Sep 10, 3:47 PM CDTSpecial Weather StatementLMKFranklin, Spencer13 min
Sep 10, 3:49 PM CDTSevere Thunderstorm WarningLMKFranklin, Scott26 min
Sep 10, 3:54 PM CDTSpecial Weather StatementLMKGreen, Hart, Larue, Marion, Mercer, Nelson and 2 more36 min
Sep 10, 3:57 PM CDTSpecial Weather StatementLMKAdair, Allen, Barren, Cumberland, Metcalfe, Monroe63 min
Sep 10, 4:01 PM CDTSpecial Weather StatementLMKAnderson, Spencer, Woodford29 min
Sep 10, 4:15 PM CDTSpecial Weather StatementLMKHarrison, Scott30 min
Sep 10, 4:30 PM CDTSpecial Weather StatementLMKBoyle, Casey, Garrard, Jessamine, Lincoln, Madison60 min
Sep 10, 4:32 PM CDTSpecial Weather StatementLMKBourbon, Clark, Fayette, Nicholas43 min
Sep 10, 5:17 PM CDTSpecial Weather StatementLMKClark13 min
Sep 10, 5:28 PM CDTSpecial Weather StatementLMKLincoln, Madison17 min
Sep 10, 1:48 PM CDTSpecial Weather StatementLMKCrawford, Floyd, Jefferson, Scott, Washington27 min
Sep 10, 2:13 PM CDTSevere Thunderstorm WarningLMKClark, Jefferson, Scott, Washington32 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.